# SDR SWAA2015051839813

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 61,122 hours, 37,332 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG FWD TRUNNION FITTING LUG FACES CORRODED.  REPAIRED FITTING IAW EA.
